×

zbMATH — the first resource for mathematics

Prime ideals in uniform algebras. (English) Zbl 0277.46049

MSC:
46J10 Banach algebras of continuous functions, function algebras
46J20 Ideals, maximal ideals, boundaries
PDF BibTeX Cite
Full Text: DOI
References:
[1] Andrew Browder, Introduction to function algebras, W. A. Benjamin, Inc., New York-Amsterdam, 1969. · Zbl 0199.46103
[2] William E. Dietrich Jr., On the ideal structure of \?(\?), Trans. Amer. Math. Soc. 152 (1970), 61 – 77. · Zbl 0205.42402
[3] William E. Dietrich Jr., Ideals in convolution algebras on Abelian groups, Pacific J. Math. 51 (1974), 75 – 88. · Zbl 0247.43007
[4] Theodore W. Gamelin, Uniform algebras, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1969. · Zbl 0213.40401
[5] Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. · Zbl 0093.30001
[6] Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. · Zbl 0734.46033
[7] Kenneth Hoffman, Bounded analytic functions and Gleason parts, Ann. of Math. (2) 86 (1967), 74 – 111. · Zbl 0192.48302
[8] Max L. Weiss, Some separation properties in sup-norm algebras of continuous functions, Function Algebras (Proc. Internat. Sympos. on Function Algebras, Tulane Univ., 1965) Scott-Foresman, Chicago, Ill., 1966, pp. 93 – 97.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.